# SDR MALA000381

- Difficulty date: July 4, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 436
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51634002
- Part serial: 97077
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AC GEN LIGHT ON TRIED PL TO FLIGHT IDLE/ORH.  MAINTENANCE REMOVED AND REPLACED RIGHT AC GEN, AND CLEANED CORROSION FROM GCU CANNON PLUG AND ALL CHECKS GOOD AT THIS TIME.
